Alert archive / Illinois / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 113, NWS Lincoln, IL

August 2, 20225 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 2, 2022, 9:53 AM CDT for 5 counties in Illinois. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2022, 9:53 AM CDT (14:53 UTC)
Expired
Aug 2, 2022, 10:45 AM CDT
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coles County, IL, Cumberland County, IL, Effingham County, IL, Moultrie County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 118 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 2.9 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2022-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2022-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-405 J/kg
Mixed-layer LCL
1661 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

624 
WUUS53 KILX 021453
SVRILX
ILC029-035-049-139-173-021545-
/O.NEW.KILX.SV.W.0113.220802T1453Z-220802T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
953 AM CDT Tue Aug 2 2022

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southwestern Coles County in east central Illinois...
  Southeastern Moultrie County in central Illinois...
  Southern Shelby County in central Illinois...
  Western Cumberland County in east central Illinois...
  Northern Effingham County in south central Illinois...

* Until 1045 AM CDT.

* At 952 AM CDT, a severe thunderstorm was located near Findlay, or 7
  miles southwest of Sullivan, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mattoon, Effingham, Shelbyville, Toledo, Neoga, Teutopolis,
  Greenup, Windsor, Stewardson, Cowden, Tower Hill, Beecher City,
  Jewett, Shumway, Montrose, Allenville, Coles, Paradise, Woodbury
  and Moccasin.

This includes the following highways...
 Interstate 57 between mile markers 157 and 184.
 Interstate 70 between mile markers 88 and 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 3907 8880 3922 8880 3922 8890 3940 8902
      3946 8871 3960 8854 3924 8817 3917 8825
      3917 8836 3908 8837
TIME...MOT...LOC 1452Z 325DEG 40KT 3949 8867 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Auten
1 follow-up statement
891 
WWUS53 KILX 021525
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1025 AM CDT Tue Aug 2 2022

ILC029-139-021534-
/O.CAN.KILX.SV.W.0113.000000T0000Z-220802T1545Z/
Coles-Moultrie-
1025 AM CDT Tue Aug 2 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COLES AND
SOUTHEASTERN MOULTRIE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3907 8880 3922 8880 3937 8832 3924 8817
      3917 8825 3917 8836 3908 8837
TIME...MOT...LOC 1524Z 333DEG 35KT 3921 8850 

$$

ILC035-049-173-021545-
/O.CON.KILX.SV.W.0113.000000T0000Z-220802T1545Z/
Shelby-Cumberland-Effingham-
1025 AM CDT Tue Aug 2 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR SOUTHEASTERN SHELBY...WESTERN CUMBERLAND AND NORTHERN EFFINGHAM
COUNTIES...

At 1024 AM CDT, a severe thunderstorm was located near Teutopolis, or
near Effingham, moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Effingham, Toledo, Neoga, Teutopolis, Greenup, Stewardson, Beecher
City, Jewett, Shumway, Montrose, Woodbury, Moccasin, Sigel and Lake
Sara.

This includes the following highways...
 Interstate 57 between mile markers 157 and 177.
 Interstate 70 between mile markers 88 and 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 3907 8880 3922 8880 3937 8832 3924 8817
      3917 8825 3917 8836 3908 8837
TIME...MOT...LOC 1524Z 333DEG 35KT 3921 8850 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Auten

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 7:08 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Aug 2, 7:08 AM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
708 AM CDT Tue Aug 2 2022

.MESOSCALE DISCUSSION...
Issued at 708 AM CDT Tue Aug 2 2022

Storms have been filling in over the last few hours and now extend
to near Peoria, with a second line of strong/severe storms
dropping southeast out of the Quad Cities area. This particular
region has MLCAPE's close to 3000 J/kg per latest SPC
mesoanalysis with precipitable water values over 1.5 inches.
Recent WPC mesoscale discussion showing concerns of potential 2-4
inch accumulations in a narrow corridor from near Peoria southeast
toward Lawrenceville. 1-hour flash flood guidance in southeast
Illinois is about half an inch, which may still be too high based
on accumulations of 5-11 inches that have occurred since yesterday
evening. Latest HRRR seems to be getting a better handle on the
situation, and keeps the rain threat down there going through
midday.

&&

.SYNOPSIS...
Issued at 307 AM CDT Tue Aug 2 2022

Periods of showers and thunderstorms are expected this morning,
before another round of high rain chances comes in beginning
Wednesday afternoon and persisting into Thursday. Depending on the
extent of the rain these days, temperatures have the potential to
be held down some by clouds. However, highs in the 90s will occur
in some areas, especially on Wednesday, when the heat index will
likely reach 100 to 105 degrees.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 307 AM CDT Tue Aug 2 2022

Latest surface map shows a warm front draped over central
Illinois, with mid 70s dew points pooling south of it and mid 60s
north. The convection that has been persistent over the southeast
CWA the last several hours, featuring rainfall estimates in excess
of 10 inches between Newton and Olney, has waned a bit as of
late. However, storms have begun to extend northwest to
Springfield along a CAPE gradient that drapes across the middle of
the CWA. High-res models have not had the greatest handle on this,
though the 00Z/7pm NSSL model is doing a decent job with this
northwest axis. That model suggests an eventual connection with a
cluster of storms currently over central Iowa shortly after
sunrise. The forecast generally follows that model, though maybe
not as high of PoP's as it would suggest, with most of the rain
chances through midday.

As it stands right now, it appears the clouds should hold on long
enough to keep temperatures under control, though the western CWA
should still reach the lower 90s where heat index values will be
around 100.

.LONG TERM...(Wednesday through Monday)
ISSUED AT 307 AM CDT Tue Aug 2 2022

Thermal ridge will be focused across the Plains into late week,
edging east into the Midwest toward the weekend. Upper wave moving
across the northern CONUS will be digging as it approaches the
Midwest, and will bring a cold front into central Illinois
Wednesday evening. One of the main questions will be whether or
not we manage to get more of a surge of heat before clouds and
rain arrive. If the clouds hold off, we should be able to get the
heat index to around 105 or so across most of the CWA. However,
with the uncertainty at the moment, we will hold off on a heat
advisory.

With the aforementioned front, it looks to be stalling somewhere
over southern Illinois on Thursday as the upper trough slowly
drifts eastward. In the early part of the period, PoP's have been
increased across the northwest CWA Wednesday afternoon. SPC Day2
marginal risk extends as far south as I-70, though shear is fairly
modest except right along the front, so any severe storms would
likely be of the pulse variety. As we get into Thursday, will keep
categorical PoP's going over eastern Illinois with the slowness of
the front, but the northwest CWA should dry out as high pressure
over the upper Mississippi Valley provides a northeast flow.

As we get into the weekend, the upper ridge flattens as another
significant upper wave tracks across the northern U.S. Question
will be how much it flattens, which will suggest more of a precip
threat for us if it does. Of the longer range guidance, only the
Canadian model is showing passage of a cold front and associated
convection toward Sunday evening, while the GFS and European
solutions hold off until toward Monday afternoon. Heat index
values likely to reach 100-105 again this weekend before the front
arrives.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 620 AM CDT Tue Aug 2 2022

Main TAF concerns will be with thunder chances through about 18Z.
Current activity as of 11Z has been tracking southeast across KDEC
and has started to recently arc up northwest toward KPIA. However,
there's also storms moving across the IL/IA border that is timed
to move southeast into KPIA toward 13Z. These areas will probably
fill in and be a threat through mid morning. By afternoon, the
thunder should be out and skies start to clear. Going into the
evening, look for south winds to begin gusting to near 20 knots
from about KBMI-KSPI west. Some potential for LLWS overnight
around KPIA, though it currently appears the main threat should be
just to the west.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE...Geelhart
SYNOPSIS...Geelhart
SHORT TERM...Geelhart
LONG TERM...Geelhart
AVIATION...Geelhart
Hazardous weather outlook, Aug 2, 6:09 AM CDT, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
609 AM CDT Tue Aug 2 2022

ILZ027>031-036-037-040>042-047>052-031100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-
609 AM CDT Tue Aug 2 2022

This Hazardous Weather Outlook is for central Illinois.

.DAY ONE...Today and tonight.

Scattered thunderstorms will move across the area this morning. While
widespread severe weather is not anticipated, a few of the storms
this morning will produce strong winds and hail, especially near the
I-74 corridor.

The heat index will approach 100 degrees this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heat index values of 100 to 105 degrees are expected on Wednesday.

Thunderstorms will begin moving into areas west of I-55 Wednesday
afternoon, with the threat spreading east in the evening. Some of
these storms will be strong or briefly severe, with damaging winds
the main concern. While the threat of storms continues into Thursday,
severe weather is not expected then.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-043>046-053>057-061-031100-
McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-
609 AM CDT Tue Aug 2 2022

This Hazardous Weather Outlook is for east central Illinois.

.DAY ONE...Today and tonight.

Thunderstorms this morning will produce intense lightning and very
heavy rain. Some of this rain will occur where overnight flooding
occurred, resulting in additional areas of flooding. However, severe
weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heat index values of 100 to 105 degrees are expected on Wednesday.

Thunderstorms will begin moving into areas north of a Taylorville to
Danville line by late afternoon, but will become more widespread in
the evening. Some of these storms will be strong or briefly severe,
with damaging winds the main concern. While the threat of storms
continues into Thursday, severe weather is not expected then.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
reports of flooding or rainfall amounts would be greatly appreciated.

ILZ062-063-066>068-071>073-031100-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
609 AM CDT Tue Aug 2 2022

This Hazardous Weather Outlook is for southeast Illinois.

.DAY ONE...Today and tonight.

Thunderstorms will produce intense lightning and heavy rain this
morning, including across areas that saw widespread flooding
overnight. Additional flooding will be possible through early
afternoon. Any severe weather threat is expected to be brief, mainly
through mid morning.

Minor flooding has developed along the Little Wabash River near Clay
City, and is likely on the lower Embarras River at Lawrenceville by
late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heat index values of 100 to 105 degrees are expected on Wednesday.

Thunderstorms will begin moving into southeast Illinois Wednesday
evening, and continue through much of Thursday. While some of the
rain may be heavy, severe weather is not anticipated at this time.

Flooding on the Little Wabash and lower Embarras Rivers is expected
to linger for a few days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
reports of flooding or rainfall amounts would be greatly appreciated.

Geelhart

In the hours before

Local storm report, Aug 2, 9:39 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
939 AM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      1 NE SPAULDING          39.88N 89.53W
08/02/2022                   SANGAMON           IL   LAW ENFORCEMENT

            STATE ROAD 54 IS CLOSED DUE TO WATER.
            REMAINS CLOSED AT THIS TIME.

&&

TES
Local storm report, Aug 2, 9:43 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      DECATUR                 39.85N 88.95W
08/02/2022                   MACON              IL   LAW ENFORCEMENT

            MULTIPLE UNDERPASSES FLOODED OUT.

&&

TES
Local storm report, Aug 2, 9:47 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
947 AM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     TSTM WND DMG     DECATUR                 39.85N 88.95W
08/02/2022                   MACON              IL   LAW ENFORCEMENT

            POWER LINES DOWNED FROM HIGH WINDS.

&&

TES
Local storm report, Aug 2, 9:49 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
949 AM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     MACON                   39.71N 89.00W
08/02/2022                   MACON              IL   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN.

&&

TES
Local storm report, Aug 2, 9:50 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
950 AM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     TSTM WND DMG     HARRISTOWN              39.85N 89.08W
08/02/2022                   MACON              IL   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN.

&&

TES
Local storm report, Aug 2, 9:52 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
952 AM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HEAVY RAIN       3 S SWEETWATER          40.01N 89.70W
08/02/2022  M1.09 INCH       MENARD             IL   MESONET

            RAINFALL IN ONE HOUR.

&&

TES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:23 PM CDTSevere Thunderstorm WarningILXLawrence, Richland37 min
Aug 1, 8:31 PM CDTSevere Thunderstorm WarningILXClay, Richland29 min
Aug 1, 9:20 PM CDTFlash Flood WarningILXCrawford, Jasper4 hr
Aug 1, 9:58 PM CDTFlash Flood WarningILXClay, Richland6 hr
Aug 1, 11:06 PM CDTFlash Flood WarningILXEffingham4 hr
Aug 2, 12:50 AM CDTSevere Thunderstorm WarningILXClay25 min
Aug 2, 1:13 AM CDTSevere Thunderstorm WarningILXEffingham, Jasper32 min
Aug 2, 1:16 AM CDTSevere Thunderstorm WarningILXClay16 min
Aug 2, 2:23 AM CDTRiver Flood WarningILXClay, Richland13 days
Aug 2, 2:28 AM CDTSevere Thunderstorm WarningILXSangamon47 min
Aug 2, 2:47 AM CDTAreal Flood WarningILXCrawford, Effingham, Jasper, Richland9 hr
Aug 2, 3:08 AM CDTSevere Thunderstorm WarningILXChristian, Sangamon52 min
Aug 2, 3:16 AM CDTFlash Flood WarningILXSangamon3 hr
Aug 2, 3:58 AM CDTSevere Thunderstorm WarningILXChristian, Moultrie, Shelby32 min
Aug 2, 4:54 AM CDTFlash Flood WarningILXChristian, Coles, Cumberland, Shelby8 hr
Aug 2, 5:07 AM CDTRiver Flood WarningILXLawrence4 days
Aug 2, 5:52 AM CDTFlash Flood WarningILXCrawford, Cumberland, Effingham, Jasper, Shelby6 hr
Aug 2, 6:23 AM CDTFlash Flood WarningILXClay, Lawrence, Richland6 hr
Aug 2, 6:42 AM CDTSevere Thunderstorm WarningILXLogan, McLean, Tazewell33 min
Aug 2, 7:04 AM CDTFlash Flood WarningILXChristian, Macon, Sangamon, Shelby6 hr
Aug 2, 7:17 AM CDTSpecial Weather StatementILXPeoria43 min
Aug 2, 7:25 AM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Tazewell4 hr
Aug 2, 7:36 AM CDTSevere Thunderstorm WarningILXFulton, Logan, McLean, Mason, Peoria, Schuyler and 2 more39 min
Aug 2, 8:12 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Menard, Tazewell and 1 more48 min
Aug 2, 8:16 AM CDTFlash Flood WarningILXPeoria, Tazewell, Woodford2 hr
Aug 2, 8:38 AM CDTFlash Flood WarningILXTazewell, Woodford116 min
Aug 2, 8:46 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Menard, Sangamon29 min
Aug 2, 8:50 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Moultrie, Piatt25 min
Aug 2, 9:17 AM CDTSpecial Weather StatementILXMoultrie28 min
Aug 2, 9:20 AM CDTSpecial Weather StatementILXChristian25 min
Aug 2, 9:24 AM CDTFlash Flood WarningILXLogan, Macon, Moultrie, Piatt, Shelby3 hr
Aug 2, 9:43 AM CDTFlash Flood WarningILXChristian, Logan, Macon, Mason, Menard, Sangamon3 hr
Aug 2, 10:12 AM CDTFlash Flood WarningILXColes, Moultrie, Shelby3 hr
Aug 2, 10:41 AM CDTSpecial Weather StatementILXClay, Richland34 min
Aug 2, 12:23 PM CDTAreal Flood WarningILXClay, Crawford, Cumberland, Effingham, Jasper, Lawrence and 2 more6 hr
Aug 2, 2:19 PM CDTSpecial Weather StatementILXTazewell26 min
Aug 2, 2:53 PM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 27 more28 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.